# SDR CALA2022122603494

- Difficulty date: December 26, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 73,993 hours, 25,072 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: L2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOOR WARNING ANNUNCIATOR IS ON AFT ENTRY L2 DOOR LATCH POPPED OPEN IN FLIGHT. WOULD NOT RESET. AFTER FURTHER INSPECTION L2 DOOR FOUND TO BE OUT OF RIG. DOOR IS "SOFT LATCHED" INTO THE CLOSED POSITION. REQUIRES RIG. ADJUSTED DOOR 2L GUIDE ARM. OPS CKS GOOD.
